# SDR DALA2021122107952

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CORROSION ON INTERCOSTALS (03 EAS) STA: 563, STA=571 AND STA= 579 LOWER SIDE OF FWD CARGO DOOR INNER FACE C-1. CORRECTIVE ACTION: SUMMARY OF NRC 00114. INTERCOSTALS (2EA STA 579 AND 571)) WERE REPAIRED PER B757-200 SRM. INTERCOSTAL STA 563 ACCOMPLISHED UNDER NRC 00796 AND ETI-57-21-604, REVISION: ORIGINAL. (2054813)
